# SDR IPXA2025031130046

- Difficulty date: March 3, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 65B01925287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, L/H WING OUTBOARD MID FLAP, PANEL #587MT (AGING A/C INSPECTION) (REPAIR). CLEAN, SEAL AND FINFISH AT REPAIR AREA I.A.W. 747-400SF SRM 51-70-10-2R-0 PARAGRAPH 22 REV.62.  ACCOMPLISH THE REPAIR PER 747-400SF SRM (REV. 62) 57-53-01-2R-1, 51-70-10-2R-0, AND 51-70-10-2R-2.
